On the theory of multidimensional singular integral equations
Doklady Akademii Nauk, Tome 133 (1960) no. 6, pp. 1279-1282
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_133_6_a2,
author = {I. Ts. Gokhberg},
title = {On the theory of multidimensional singular integral equations},
journal = {Doklady Akademii Nauk},
pages = {1279--1282},
year = {1960},
volume = {133},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_133_6_a2/}
}
I. Ts. Gokhberg. On the theory of multidimensional singular integral equations. Doklady Akademii Nauk, Tome 133 (1960) no. 6, pp. 1279-1282. http://geodesic.mathdoc.fr/item/DAN_1960_133_6_a2/